# SDR ASAA2013040694382

- Difficulty date: April 6, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 61,418 hours, 34,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 657893539
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN W/W AFT LOWER CHORD HAS FRETTING AND CORROSION.  ACFT GROUNDED. REMOVED FASTENERS AND N/PS FROM LT W/W AFT LOWER CHORD, REINSTALLED FASTENERS AND N/PS ONTO LT W/W AFT LOWER CHORD.  REPAIRED VERTICAL WEB IAW EA 53EA 10105 REV NEW.
